Bullseye Rash?

HoneyBadget

New member
Hello, all.

I was hoping to get a bit of input as to if anyone thinks this could be a bullseye rash from Lyme disease. I pulled a very tiny tick from this spot about 16 days ago. It was just a purple bump (looked like a blood blister) for a few days. Then, this past Sunday, about 2 weeks post bite it started to look a bit weird.

I sort of see a ring starting. I have had severe headaches and an incredibly painful stiff neck for almost the entire time that will not go away even with 1000 mg of Tylenol.

Is it time to see the doctor?
 

Attachments

  • 4B4F1438-FFD2-4FFC-8B50-BBBAF170ADDD.jpeg
    4B4F1438-FFD2-4FFC-8B50-BBBAF170ADDD.jpeg
    255.6 KB · Views: 17

David

Registered User
Hi @HoneyBadget, not to be an alarmist, but yes, it's time to see the doctor.

You have all the symptoms and tell-tell signs of a Lyme infection from exposure to a tick.

This is directly from the CDC.gov website on Tick-borne illness and its symptoms:

Typical symptoms include fever, headache, fatigue, and a characteristic skin rash called erythema migrans. If left untreated, infection can spread to joints, the heart, and the nervous system. Lyme disease is diagnosed based on symptoms, physical findings (e.g., rash), and the possibility of exposure to infected ticks.
And about erythema migrans (circular red area):

Erythema migrans is a rash that frequently appears as one of the first symptoms of Lyme disease. It's typically a circular red area that sometimes clears in the middle, forming a bull's-eye pattern. It can spread up to 12 inches across and may be warm to the touch.

Your doctor should immediately put you on a course of antibiotics.

There's no time to waste in my humble opinion.
 

HoneyBadget

New member
Please let us know how you're doing. I'd love an update.

All the best.
Hello, David. Thank you so much for your reply. I went to the doctor the day after my post. She did start me on Doxycycline and ran lab work for all tick borne diseases. The results won’t be back for a few more days. The ring started to fade within 24 hours of the first antibiotic but, my neck is still really sore and my head has been feeling even worse than before my doctor visit. Apparently, the Doxycycline caused me to have a reaction called Benign Intercranial Hypertension that was why my head was hurting so badly. I just picked up a new medication. Hopefully, this will help with the headache. Thank you for your concern & I will definitely post again once the lab results come back.
Happy Holidays!!
 

David

Registered User
Yeah, it's not a good feeling and can really take a toll on your body. I'm glad the antibiotics are starting to take effect, albeit apparently with side effects.

I hope you're feeling better today, and yes please do send an update to let us know how you're doing.

It'll be interesting to see what the lab results say. I'm sure you're curious to know.

All the best and happy holidays to you too!
 

Users who are viewing this thread

Top